RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 4, Pages 153–172 (Mi fpm851)  

Structure sets of triples of manifolds

Yu. V. Muranova, R. Jimenezb

a Vitebsk Institute of Modern Knowledge
b National Autonomous University of Mexico

Abstract: The structure set of a given manifold fits into a surgery exact sequence, which is the main tool for classification of manifolds. In the present paper, we describe relations between various structure sets and groups of obstructions which naturally arise for triples of manifolds. The main results are given by commutative braids and diagrams of exact sequences.

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:5, 4468–4483

Bibliographic databases:

UDC: 515.14

Citation: Yu. V. Muranov, R. Jimenez, “Structure sets of triples of manifolds”, Fundam. Prikl. Mat., 11:4 (2005), 153–172; J. Math. Sci., 144:5 (2007), 4468–4483

Citation in format AMSBIB
\Bibitem{MurJim05}
\by Yu.~V.~Muranov, R.~Jimenez
\paper Structure sets of triples of manifolds
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 4
\pages 153--172
\mathnet{http://mi.mathnet.ru/fpm851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2192962}
\zmath{https://zbmath.org/?q=an:1154.57031}
\elib{http://elibrary.ru/item.asp?id=9084356}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 5
\pages 4468--4483
\crossref{https://doi.org/10.1007/s10958-007-0285-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547532810}


Linking options:
  • http://mi.mathnet.ru/eng/fpm851
  • http://mi.mathnet.ru/eng/fpm/v11/i4/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:131
    Full text:34
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019